# SDR VNAA2016073100030

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 30,364 hours, 30,491 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 948
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 25,799 hours, 25,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE EN ROUTE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
